| Model Number |
CQ2015A |
| Medical Device Problem Code |
Adverse Event Without Identified Device or Use Problem (2993)
| Health Effect - Clinical Code |
No Code Available (3191)
Type of Reportable Event
Serious Injury
Additional Manufacturer Narrative
Pt info: unk.Event date: unk.Collamer ultraviolet-absorbing posterior chamber three piece foldable intraocular lens.Implant and explant dates: unk.Initial reporter: unk.(b)(4).
Event or Problem Description
The reporter indicated that a cq2015a intraocular lens, diopter +13.0 was "implanted and removed.No injury to patient, no more information." reportedly, lens was explanted because the surgeon "didn't like how it look." attempts to obtain additional information have not been successful.
Additional Manufacturer Narrative
Additional information: lens was implanted on (b)(6) 2018 into the patient's right (od) eye.The lens was returned in liquid, in a lens vial.Visual inspection found the haptic bent.(b)(4).
Additional Manufacturer Narrative
Work order search: no similar complaint types were reported for units within the same lot.Claim# (b)(4).